# SDR FDEA201707101894

- Difficulty date: July 10, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,988 hours, 24,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CABIN FLOORBEAM AT BS 580, LBL 48.  REPLACED THE FLOORBEAM SEGMENT IAW SRM 51-40-02, REV 121, & DRAWING 657N4311.    CLASSIFIED AS A MAJOR REPAIR.
